# SDR BN5A2013031100001

- Difficulty date: March 1, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N349MC
- Make and model: Israel 1124
- Aircraft serial: 224
- Aircraft time: 9,518 hours, 6,930 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 453015413
- Part serial: 215
- Condition: Cracked
- Location: Horiz Stab
- Part time: 9,518 hours, 6,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AD 89-12-08 STABILIZER AFT SPAR INSPECTION IAW SB 1124-55-020 R2.  FOUND CRACK ON LEFT OUTER HINGE LUG UPPER FLANGE ONE INCH FROM TRAILING EDGE TRAVEL THRU TRAILING EDGE.
